Reconstruction of Multivariable Functions Under Uncertainty by Means of the Scheme of Metric Analysis

The problem of the reconstruction of a multivariable function whose values with chaotic errors are given at a finite number of points is considered in the paper. The problems of this kind arise when solving applied problems in various fields of research, including physics, engineering, economics, etc. We propose a new approach for solving this problem with the help of a metric analysis. The paper gives numerical two examples of the solution of the problem of the reconstruction of multivariable function, demonstrating the effectiveness of the proposed scheme. In the first example, the results of estimating the exact value of the function at the points where the values of the function with errors are known, in the second example, the results of reconstructing the physical characteristics of the core of a nuclear reactor are presented.

Authors
Publisher
Springer New York LLC
Language
English
Pages
269-279
Status
Published
Year
2021
Organizations
  • 1 National Research Nuclear University “MEPhI”
  • 2 Joint Institute for Nuclear Research (JINR)
  • 3 Peoples’ Friendship University of Russia (RUDN University)
  • 4 University of Miami
Keywords
metric analysis; multivariable function; reconstruction
Date of creation
16.12.2021
Date of change
16.12.2021
Short link
https://repository.rudn.ru/en/records/article/record/79265/
Share

Other records